# SDR FDEA201410042958

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA02201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDEWALL STATION 1461 - 1481 L17 LONGERON HAS EXFOLIATION CORROSION.  INSTALLED LONGERON IAW DWG AEA0220, REPLACED LONGERON.
